Differential and Integral Equations

Remarks on semilinear elliptic problems at resonance

J. V. A. Gonçalves and O. H. Miyagaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1293-1302.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154288

Mathematical Reviews number (MathSciNet)
MR1133759

Zentralblatt MATH identifier
0767.35024

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 47H15 47N20: Applications to differential and integral equations

Citation

Gonçalves, J. V. A.; Miyagaki, O. H. Remarks on semilinear elliptic problems at resonance. Differential Integral Equations 4 (1991), no. 6, 1293--1302. https://projecteuclid.org/euclid.die/1371154288


Export citation